Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

What causes delayed periods after stopping cerazzete pills?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5625 Questions
After coming of cerazzete pill i got 2 regular periods. Now third period has got delayed. Pregnancy test is negative. Feeling uneasy. Why are periods delayed? My ├Ąge is 31.
Posted Wed, 22 Jan 2014 in Women's Health
Answered by Dr. Aarti Abraham 13 minutes later
Brief Answer: DETAILED BELOW Detailed Answer: Hello Thanks for writing to us with your health concern. It is possible that your body is still adjusting to the withdrawal from Cerazette. Since you already got 2 regular periods, do not worry, particularly as your pregnancy test is negative. Your cycles would soon stabilize. Apart from pregnancy, there can be various factors that can delay cycles. Stress, anxiety, periods of emotional turbulence, excessive tensions in personal or professional life , weight gain, rapid weight loss, unaccustomed exercise, alterations in diet, sleep, climate or altitude, travelling, ingestion of hormonal medications - all these can cause menstrual delays. Hypothyroidism, polycystic ovarian disease, endometrial hyperplasia - these conditions are characterized by irregular and delayed cycles as a rule. For you, if this is not a regular pattern ( of delayed cycles ), then do not worry. Just wait and watch - you would have your period in a few days. If this is a norm, you need a gynaecological evaluation. This would include an internal exam ( per vaginum and per speculum ), plus a pelvic ultrasound scan and hormonal levels ( FSH, LH, TSH, Prolactin, OGTT, DHEAS, free testosterone, Lipid profile ). All the best. Please feel free to discuss further.
Above answer was peer-reviewed by
Follow-up: What causes delayed periods after stopping cerazzete pills? 1 hour later
This days i feel like i ll get my periods but i dont get it. I feel dizzy hands or legs ache in between. XXXXXXX there is bit watery discharge.Is it because of hormones change?
Answered by Dr. Aarti Abraham 6 minutes later
Brief Answer: COULD BE PRE MENSTRUAL SYMPTOMS. Detailed Answer: Hi All the symptoms that you describe could be premenstrual period. You might be about to have the period, that is why these changes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor